# SDR AALA202107161008

- Difficulty date: July 15, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 31,355 hours, 16,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 138385
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 15,426 hours, 7,785 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FAILED TEST OF EMERGENCY POWER SUPPLY UNIT. REMVOED AND REPLACED EMERGENCY POWER SUPPLY UNIT 10WL IAW AMM 33-51-00.
